# SDR DALA2019032001835

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 49,305 hours, 25,462 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cover
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG PAGE 5290092 CLOSED. A/C 3125 FLT/CHK 0842 PILOT REPORT SDR: N POSITION: LT TASK HRS: 000009.2 TASK ELAPSE TIME HRS: 000009.2 01 18MAR19 W LEFT LANDING GEAR STRUT DUST COVER MISSING LOG-PAGE UPDATED @ 18MAR19 1846 UTC 02 18MAR19 W -PERFORMED VISUAL INSULA INSPECTION. NOTHING DAMAGED. APPLIED 2 LAYERS OF SPEED TAPE PER SECTION 1 OF REPAIR INSTRUCTION ERA 576567-14. REV ORIGINAL. REP INSP EACH FLIGHT. TERMINATE IN 10 CYCLES LOG-PAGE UPDATED @ 18MAR19 1846 UTC 03 18MAR19 RII: W *** CONTRACT MAINTENANCE EVENT - OCM: 211145 *** C/W TAPE INSP IAW ERA 576567-14 LOG-PAGE UPDATED @ 18MAR19 1952 UTC 04 18MAR19 S LOG WAS REDEFERRED TO UPDATE PARTS REQUIREMENT LOG-PAGE UPDATED @ 18MAR19 2151 UTC 05 DTW 18MAR19 RII: W VERIFIED SPEED TAPE SECURE ON LEFT MLG A/C OK FOR SVC. REF ERA 576567-14 ORIG LOG-PAGE UPDATED @ 18MAR19 2151 UTC 06 18MAR19 RII: W VERIFIED SPEED TAPE SECURE ON LFT MLG MISSING DUST COVER PER ERA 576567-14. A/C OK FOR SERVICE. LOG-PAGE UPDATED @ 18MAR19 2342 UTC 07 DFRD BY DOKEY 00381098 DTW 19MAR19 RII: N C/W REP CHECK SPEED TAPE IN GOOD. CONDITION OK FOR SVC PER ERA 576567-14. OK TO CONTINUE ON MON. LOG-PAGE UPDATED @ 19MAR19 0139 UTC 08 19MAR19 RII: CONTRACT MAIN.
